MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1

Medline Industries, LP MEDLINE; NEEDLE,HYPODERM,SAFETY, 25GX1
Catalog Number SSN100255
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Date of Event 02/23/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that "the safety came off an stuck the nurse.".
 
Additional Manufacturer Narrative
According to the facility, after the nurse administered a vaccine, "the safety feature popped off of the hub and the nurse was unaware resulting in her being stuck with the needle"; the staff member required a lab draw for hiv testing, no additional medical care was provided, and the staff member is reported to be doing well.Medline received 1 bx of safety hypodermic needles in new condition and randomly selected 50 samples for visual inspection and functional testing by attaching each sample to a luer-lock medline syringe and using both safety needle technics shown on the instructions for use insert.The visual inspection revealed no manufacturing defects preventing the samples to work properly, all needles were safely covered by the safety shield and none of them were exposed after the mechanism was activated, and medline experienced no malfunctions with excessive force applied while activating the safety shield.The complaint was not confirmed; the samples worked as intended.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
NEEDLE,HYPODERM,SAFETY, 25GX1
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
nitish sandadi
three lakes drive
northfield, IL 60093--275
MDR Report Key50897192
Report Number1417592-2026-50820
Device Sequence Number5828885
Product Code FMF
UDI-Device Identifier30193489031984
UDI-Public30193489031984
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K213054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberSSN100255
Device Lot Number897210550001
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/07/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2023
Initial Report FDA Received Date09/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown